# SDR EVCA2021021904

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N493AE
- Make and model: Bell 407
- Aircraft serial: 53274
- Aircraft time: 8,015 hours, 28,198 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 206020113249
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN VERTICAL FAN.
